MathSciNet Relay Station
MathSciNet bibliographic data
MR2451113 (2009j:34157) 34K11 (34K45)
Fu, Xilin; Li, Xiaodi Oscillation of higher order impulsive differential equations of mixed type with constant argument at fixed time. Math. Comput. Modelling 48 (2008), no. 5-6, 776–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement